MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 3F MST W/40CM WIRE & 22GA S-N; MICROSTICK TEARAWAY INTRODUCER

MEDICAL COMPONENTS, INC. 3F MST W/40CM WIRE & 22GA S-N; MICROSTICK TEARAWAY INTRODUCER
Model Number DMR1903424S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
2.6 fr medcomp picc attempted using the 3 fr mst kit.Left cephalic meeting catheter to vein ratio was accessed with 1 attempt using ultrasound.No difficulty placing the guidewire and peel away introducer.Picc would not thread past 4 cm and picc insertion aborted.Following picc line attempt, a small wire was captured on xray in the left arm of the patient just proximal to the insertion site where the picc line was attempted.The wire was not noted on radiology reads in their dictation.On (b)(6) 2026 the parent noted a dark spot on the patient and felt an object slightly protruding from below the skin which she pulled on and subsequently removed a 2 cm wire.She reported the wire was protruding from a site lateral to the biceps, a few centimeters away from small, needle-point sized scar over the inner left upper arm.

Brand Name
3F MST W/40CM WIRE & 22GA S-N
Common Device Name
MICROSTICK TEARAWAY INTRODUCER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key25778768
Report Number2518902-2026-00046
Device Sequence Number9607975
Product Code DYB
UDI-Device Identifier00884908144598
UDI-Public(01)00884908144598(17)270731(10)MRWR710
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K130687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDMR1903424S
Device Catalogue NumberDMR1903424S
Device Lot NumberMRWR710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight8 LB